# SDR SWAA2022092682934

- Difficulty date: September 18, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 EXIT SIGN; R1 PROXIMITY EXIT SIGN; 3DEF; 6DEF; AND R1 EXTERIOR INOP. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M1674 AS PER B737 AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AND FOUND NORMAL.;[02] VERIFIED STEP 1.
